# SDR AC2A084143

- Difficulty date: January 30, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 984 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Link
- Part number: 230312001101
- Condition: Worn
- Location: Tail Rotor
- Part time: 984 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PITCH CONTROL LINKS ARE WORN. REPLACED TAIL ROTOR PITCH CONTROL LINKS.
